EFFECTIVE: Ibuprofen 200 mg Tablets are used as a pain reliever/fever reducer (NSAID) which compares to Advil® active ingredient. PAIN RELIEVER/FEVER REDUCER (NSAID): If you have a fever or muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold, then Ibuprofen 200 mg Tablets can bring you some relief when taken as directed. NSAID: Ibuprofen 200 mg Tablets are a nonsteroidal anti-inflammatory drug (NSAID). FOR ADULTS AND CHILDREN 12 YEARS AND OVER: Ibuprofen Tablets 200 mg are used as a pain reliever and fever reducer (NSAID) for adults and children 12 years and over. PAIN MANAGEMENT: Exercise may help with pain as it releases endorphins, the body’s natural pain blocker.
Manufacturer | - |
---|---|
Brand | Equate |
Item model number | 681131025522 |
Color | Brown |
Weight | - |
Height | - |
Depth | - |
Product Id | 465155 |
---|---|
User Reviews and Ratings | 4.8 (1118 ratings) 4.8 out of 5 stars |
UPC | 681131025522 |
# | Title | Reviews | User Ratings | Price |
---|---|---|---|---|
1 |
Search on Amazon
Price:
Search
on
![]() |
Search
on
![]() |
||
2 |
Equate Ibuprofen Tablets 200mg, Pain Reliever/Fever Reducer, 2 X 500Ct
Reviews: 1118
Ratings:
(1118)
Price:
$13.81
on
![]() |
1118 | (4.8) |
$13.81
on
![]() |
3 |
Equate Ibuprofen Pain Reliever/Fever Reducer Day & Night Bundle
Price:
$21.84
on
![]() |
(4.83) |
$21.84
on
![]() |